# SDR 08FDEA04940

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 47,453 hours, 21,070 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL KBDL LOWER ACCESS DOOR LT CAME ON AT 70KTS RTO AND RETURN TO RAMP WITH LTS ON ECAM AFT LOWER ACCESS DOOR OPENED AND CLOSED LIGHTS WENT OUT.  DOOR IS CLOSED AND LOCKED.  NOTE: TSI OPENED TO RECHECK DOOR 136AR.
